On triangular billiards


We prove a conjecture of Kenyon and Smillie concerning the nonexistence of acute rational-angled triangles with the lattice property.

This is a preview of subscription content, log in to check access.

Author information



Additional information

Received: July 13, 2000

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Puchta, J. On triangular billiards. Comment. Math. Helv. 76, 501–505 (2001). https://doi.org/10.1007/PL00013215

Download citation

  • Key words. Polygonal billiards, Veech property, Jacobsthal function.